# SDR 252TR0016

- Difficulty date: January 16, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 40,004 hours, 31,479 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: O-Ring
- Condition: Leaking
- Location: Ff Transmitter
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE HAS FUEL LEAK AT FUEL FLOW TRANSMITTER.  REPLACED O-RINGS ON FWD AND AFT OF TRANSMITTER.  NO LEAKS NOTED ON ENGINE RUN PER MM 73-31-12.
